# SDR ASAA2017081421639

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 12,208 hours, 4,040 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM NOT ON WITH MENU WITH SAT 1 LIGHT ILLUMINATED. APPEARS TO BE LOCKED.  ACFT GROUNDED.  PERFORMED FIM 23-15, TASK 801, CYCLED ASSOCIATED CIRCUIT BREAKER, SYSTEM RETURNED TO NORMAL.
